# SDR DL777040079

- Difficulty date: January 24, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 18,122 hours, 3,597 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 12D151
- Part serial: UNK
- Condition: Unserviceable
- Location: Bulk Bag Bin
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT PROGRESSIVE FAILURE OF ONBOARD POTABLE WATER SYSTEM TO INCLUDE LOSS OF PRESSURE AND WATER FLOW IN ALL GALLEYS AND LAVATORIES EXCEPT AFT GALLEY AND 4 L/R LAVS.  RESERVICED WATER SYSTEM.  MANUALLY PLACED PRESELECT OVERFLOW VALVE IN THE OPEN POSITION FOR SERVICING.  SUSPECT VALVE INTERMITTENT IN INOP POSITION FWD VALVE TO MCO AND PLACARD PER MEL 38-10-01A.  DISCONNECTED AND STOWED VALVE ELECTRICAL CONNECTOR.  ALSO DURING T/S FOUND L-4 ISOLATION VALVE NOT IN THE FULL OPEN POSITION.  REPOSITIONED VALVE WATER SUPPLY, NOW NORMAL.
